The Kalman-Yakubovich-Popov Lemma for Pritchard-Salamon systems

R. F. Curtain*

*Corresponding author for this work

    Research output: Contribution to journalArticleAcademicpeer-review

    20 Citations (Scopus)

    Abstract

    In this paper we generalize the Kalman-Yakubovich-Popov Lemma to the Pritchard-Salamon class of infinite-dimensional systems, i.e. systems determined by semigroups of operators on a Hilbert space with unbounded input and output operators. At the same time we prove a comparison theorem for Riccati equations of the same class.

    Original languageEnglish
    Pages (from-to)67-72
    Number of pages6
    JournalSystems & Control Letters
    Volume27
    Issue number1
    DOIs
    Publication statusPublished - 31-Jan-1996

    Keywords

    • Kalman-Yakubovich-Popov Lemma
    • positive real
    • Riccati equations
    • Riccati inequalities
    • Lyapunov inequalities
    • infinite-dimensional systems
    • unbounded inputs and outputs
    • comparison theorem for Riccati equations
    • EQUATIONS

    Cite this